Fractional integration and structural breaks at unknown periods of time
Luis A. Gil‐Alana
Authors registered in the RePEc Author Service: Luis Alberiko Gil-Alana
Journal of Time Series Analysis, 2008, vol. 29, issue 1, 163-185
Abstract:
Abstract. This article deals with the analysis of structural breaks in the context of fractionally integrated models. We assume that the break dates are unknown and that the different sub‐samples possess different intercepts, slope coefficients and fractional orders of integration. The procedure is based on linear regression models using a grid of values for the fractional differencing parameters and least squares estimation. Several Monte Carlo experiments conducted across the study show that the procedure performs well if the sample size is large enough. Two empirical applications are described at the end of the article.
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (168)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2007.00550.x
Related works:
Working Paper: Fractional integration and structural breaks at unknown periods of time (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:29:y:2008:i:1:p:163-185
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().